# SDR A6WA201240010

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP SUPPORT CRACKED.  REPAIRED DAMAGED AREA ON PAX DOOR LOWER STEP SUPPORT IAW REO 601R-52-11-2028.
